# SDR SWAA2022040690526

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 68,361 hours, 40,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

22DEF OVERHEAD BIN EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED 22DEF OVERHEAD BIN EMERGENCY LIGHT AND OPS CHECK GOOD REF AMM 33-51-03
